Nike Sun — MIT Mathematics Department (associate professor).
Office: 2-432, 77 Massachusetts Avenue, Cambridge, MA 02139-4307.
Email: nsun at mit dot edu.
I am interested in probability theory and statistical physics.

Webpages for past courses at MIT (since 2018):
18.676 Stochastic Calculus (S21, S20).
18.675 Theory of Probability (F19).
18.125 Measure Theory and Analysis (S19).
18.177 Topics in Stochastic Processes (F18).

Webpages for past courses at Berkeley (until 2017):
Stat 205a (Math 218a) Probability Theory (F17).
Stat 155 Game Theory (F17).
Stat 134 Concepts of Probability (F16).

Other links:
MIT probability seminar (Mondays 4:15pm). IDSS stochastics and statistics seminar (Fridays 11am).
Probability, Geometry, and Computation in High Dimensions, Berkeley Simons Institute fall 2020.
Advances in Asymptotic Probability, Stanford Dec. 13-17 2018, in honor of Amir Dembo's 60th birthday.
AIM workshop on phase transitions in randomized computational problems, June 12-16 2017.
I currently serve as an associate editor for Annals of Probability. PCs: SODA 2018, FOCS 2020.

C.v.: (2018-) MIT Mathematics Department (associate professor).
(2018-2019) Berkeley Statistics Department (associate professor).
(2016-2018) Berkeley Statistics Department (assistant professor).
(2014-2015) MSR New England and MIT Mathematics Department (Schramm/NSF postdoc).
(2010-2014) Stanford University (Ph.D. Statistics, advised by Amir Dembo).
(2009-2010) University of Cambridge (M.A.St. Mathematics).
(2005-2009) Harvard University (B.A. Mathematics, M.A. Statistics).
2017 Rollo Davidson Prize; 2020 Wolfgang Doeblin Prize.
Research is supported by NSF DMS CAREER grant.



Publications and preprints:

Proof of the satisfiability conjecture for large k (revised April 2021).
[arXiv] [conference] With Jian Ding and Allan Sly.
Conference version in proceedings of 47th STOC (2015), pp. 59-68.

Breaking of 1RSB in random regular MAX-NAE-SAT.
[arXiv] With Zsolt Bartha and Yumeng Zhang. Conference version in proceedings of 60th FOCS (2019).

Capacity lower bound for the Ising perceptron.
[arXiv] With Jian Ding. Conference version in proceedings of 51st STOC (2019).

Spectral algorithms for tensor completion.
[arXiv] [journal] With Andrea Montanari. Comm. Pure Appl. Math., 2016.

The number of solutions for random regular NAE-SAT.
[arXiv] [conference] With Allan Sly and Yumeng Zhang.
Conference version in proceedings of 57th FOCS (2016), pp. 724-731.

Shotgun assembly of random regular graphs.
[arXiv] With Elchanan Mossel.

Supercritical minimum mean-weight cycles.
[arXiv] With Jian Ding and David B. Wilson. To appear, Trans. Amer. Math. Soc..

Maximum independent sets on random regular graphs.
[arXiv] [journal] With Jian Ding and Allan Sly. Acta Math. 217:2 (2016), pp. 263-340.

Satisfiability threshold for random regular NAE-SAT.
[arXiv] [conference] [journal] With Jian Ding and Allan Sly. Comm. Math. Phys. 341:2 (2016), pp. 435-489.
Conference version in proceedings of 46th STOC (2014), pp. 814-822.

On the asymptotics of dimers on tori.
[arXiv] [journal] With Richard W. Kenyon and David B. Wilson.
Probab. Theory Rel. Fields 166:3 (2016), pp. 971-1023.

The replica symmetric solution for Potts models on d-regular graphs.
[arXiv] [journal] With Amir Dembo, Andrea Montanari, and Allan Sly.
Comm. Math. Phys. 327:2 (2014), pp. 551-575.

The Hausdorff dimension of the CLE gasket.
[arXiv] [journal] With Jason Miller and David B. Wilson. Ann. Probab., 42:4 (2014), pp. 1644-1665.

Counting in two-spin models on d-regular graphs.
[arXiv] [journal] [conference] With Allan Sly. Ann. Probab. 42:6 (2014), pp. 2383-2416.
Conference version in proceedings of 53rd FOCS (2012), pp. 361-369.

Factor models on locally tree-like graphs.
[arXiv] [journal] With Amir Dembo and Andrea Montanari. Ann. Probab. 41:6 (2013), pp. 4162-4213.

Central limit theorem for biased random walk on multi-type Galton-Watson trees.
[arXiv] [journal] With Amir Dembo. Elect. J. Probab. 17:75 (2012), pp. 1-40.

Strong path convergence from Loewner driving convergence.
[arXiv] [journal] With Scott Sheffield. Ann. Probab. 40:2 (2012), pp. 578-610.

Conformally invariant scaling limits in planar critical percolation.
[arXiv] [journal] Probab. Surveys 8 (2011), pp. 155-209.

[accessibility.mit.edu]